# SDR HEER20170907607

- Difficulty date: September 7, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N410PH
- Make and model: Bell 407
- Aircraft serial: 53636
- Aircraft time: 11,651 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030412105
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ROOF SKIN WAS FOUND TO BE CORRODED -2 PL., AT SERVO COWLING HINGE AND AT EXISTING NUTPLATE INSTALLATION.  REPAIRED.
